# SDR CHQA20070048

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 17,991 hours, 15,644 cycles
- Engine: Ge CF343B1
- Engine time: 14,597 hours, 12,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAE TO IAH - AFTER ROTATION OF THE AIRCRAFT, AND THE CALL OF POSITIVE RATE, LANDING GEAR RETRACTION WAS INITIATED.  AS THE GEAR BEGAN STOWING, RECEIVED A TRIPLE CHIME AND GEAR DISAGREE MESSAGE, ACCOMPANIED BY REPEATED BANGING OF THE MAIN GEAR.  ADVISED TOWER OF THE EMERGENCY AND LEVELED OFF AT 2500 FT AND CONSULTED QRH EMERGENCY CHECKLIST.  IT WAS NOTICED THAT THE NOSE GEAR WAS INDICATING UP WHILE THE MAINS WERE INDICATING A YELLOW BARBER POLE.  THE CHECK LIST CALLED FOR PULLING THE EMERGENCY GEAR EXTENSION HANDLE.  PULLING THE HANDLE GAVE THE INDICATION OF THREE GREEN AND THE BANGING STOPPED.  AFTER COMPLETING THE EMERGENCY CHECKLIST, RAN ALL NORMAL CHECKLISTS AND INITIATED A FLY-BY OF THE TOWER TO VISUALLY INSPECT THE GEAR.  THE LANDING WAS UNEVENTFUL AS WAS THE TAXI IN TO THE GATE.  MAINTENANCE WAS ABLE TO DUPLICATE THE FAILURE WITH THE AIRCRAFT ON JACKS.  IT WAS TROUBLESHOT TO THE EMERGENCY EXTENSION SYSTEM BEING OUT OF RIG.  MAINTENANCE RE-RIGGED THE EMERGENCY EXTENSION SYSTEM AND THE RETRACTION SYSTEM OPS CHECKED GOOD.
